HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Economics and Business / Faculty of Economics and Business >
經濟學研究 = The economic studies >
第29巻第1号 Vol.29,No.1 >

管理理論における数理的モデルの展開:サイモンの初期の研究を中心として

Files in This Item:
29(1)_P309-329.pdf935.03 kBPDFView/Open
Please use this identifier to cite or link to this item:http://hdl.handle.net/2115/31454

Title: 管理理論における数理的モデルの展開:サイモンの初期の研究を中心として
Other Titles: The Development of Mathematical Models in Administrative Theories
Authors: 八鍬, 幸信1 Browse this author
Authors(alt): YAKUWA, Yukinobu1
Issue Date: Mar-1979
Publisher: 北海道大学經濟學部
Journal Title: 北海道大學 經濟學研究
Journal Title(alt): THE ECONOMIC STUDIES
Volume: 29
Issue: 1
Start Page: 309
End Page: 329
Type: bulletin (article)
URI: http://hdl.handle.net/2115/31454
Appears in Collections:經濟學研究 = The economic studies > 第29巻第1号 Vol.29,No.1

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University